MAUDE Adverse Event Report: CORPAK MEDSYSTEMS, INC. CORFLO ULTRA NG FEEDING TUBE; TUBE, FEEDING

CORPAK MEDSYSTEMS, INC. CORFLO ULTRA NG FEEDING TUBE; TUBE, FEEDING
Model Number 20-7431AIV2
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
Corpak corflo enteral feeding tube guidewire and tubing kinked, unable to flush or use.Ref 20-7431aiv2, lot 79540, (b)(4).Tube removed and replaced with effective device.No harm to patient.

Brand Name
CORFLO ULTRA NG FEEDING TUBE
Common Device Name
TUBE, FEEDING
Manufacturer (Section D)
CORPAK MEDSYSTEMS, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key7769700
Report Number7769700
Device Sequence Number2217813
Product Code FPD
UDI-Device Identifier10815149023516
UDI-Public(01)10815149023516(17)220930(10)79540
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/03/2018
Report Date (Section F) 08/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20-7431AIV2
Device Catalogue Number20-7431AIV2
Device Lot Number79540
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/09/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/06/2018